# SDR QMLA2024062520070

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N101HF
- Make and model: Bell 407
- Aircraft serial: 53463
- Aircraft time: 8,678 hours, 28,764 cycles
- Engine: Allsn 250C47B
- Engine time: 3,360 hours, 10,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN CABIN DURING FLIGHT, AWAITING RESOLUTION DETAILS FROM AMT
